# SDR AWXA9500020

- Difficulty date: January 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188AW
- Make and model: Boeing 737277
- Aircraft serial: 22655
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Sensor
- Part number: 12924011
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ONT-PHX - FLT 439 - AIR TURNBACK, CREW UNABLE TO CONTROL PRESSURIZATION ON CLIMB THROUGH 2000 FEET, PRESSURIZATION FLUCTUATED 4000 FEET A MINUTE.  CREW SWITCHED TO STANDBY MODE AND RETURNED TO GATE WITHOUT FURTHER PROBLEMS.  CONTRACT MX PERFORMED OPS TEST OF PRESSURE CONTROL SYSTEM PER BMM 21-31-01 PG 201/204 AND BMM 21-31-0 PG 501/505 THROUGH STEP E.  MX REMOVED AND REPLACED 490 DEGREE SENSOR, OPS CHECK GOOD.  ACFT RETURNED TO SERVICE.  (W)
